MathSciNet Relay Station
MathSciNet bibliographic data
MR2329313 31A15 (41A10 41A46 82B05)
Totik, Vilmos; Varjú, Péter P. Smooth equilibrium measures and approximation. Adv. Math. 212 (2007), no. 2, 571–616.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement